# SDR ORJA97150

- Difficulty date: September 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N836RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53046
- System (JASC): 3350 · Emergency Lighting
- Part: Connectors
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR TRACK LIGHTING INOPERABLE AT ROWS 10 AND 12.  SEATED LOOSE CONNECTORS, OPS OK NOW.  AIRCRAFT RETURNED TO SERVICE.  (X)
